# SDR PLGA970406B

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube Heat
- Part number: 856ML1
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4465 - AFTER DEPARTURE, THE LEFT PITOT TUGE HEAT FAIL LIGHT ILLUMINTAED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT PITOT TUBE.  SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
